U.S. doctors online nowAsk doctors free
Louisville, KY
A 28-year-old female asked:

Dr tested me, no stds but found yeast, i used monistat 1 (tioconazole) 6 days ago, still have discharge. how long should i wait before i medicate further?

1 doctor answer4 doctors weighed in
Dr. Donald Alves
Emergency Medicine 26 years experience
Now: 1-day not super effective (? About 75%), so better to go with the 3 or 5 day; and if symptoms (discharge) still there after 3-5 days, should re-treat. If you go with 3 or 5 day option and returns/doesn't go away, see your dr for confirmation exam.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 27-year-old female asked:
Orange discharge after taking Monistat 1 (tioconazole) three days ago for a yeast infection. Is this normal?
Dr. Yolanda Wade
Family Medicine 26 years experience
Not normal reaction: Miconazole (the active ingredient in Monistat) for yeast infections is usually whitish in color. An orange discharge is not a normal reaction to usin... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 34-year-old female asked:
I used monistat 1 (tioconazole) for a minor yeast infection..i just started like two days ago no smell just burns lil clumpy discharge how long can I have sex?
Dr. John cuong Doan
Family Medicine 20 years experience
You should not: have to wait too long. Most yeast infections resolve within 1-2 days of application of Monistat, if it works. Wait until the discharge thins out or ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 20-year-old female asked:
Earlier Today I used Monistat 1 (tioconazole) Ovule to treat a yeast infection, I have light pink pasty discharge now. Is this normal?
Dr. Yash Khanna
Family Medicine 59 years experience
Yes it is: It is normal as the monistst dissolves and there may be some mild trauma to the vaginal wall
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
A 25-year-old female asked:
I had a yeast infection used Monistat 1 (tioconazole) my vaginal area swelled, the swelling went down, and now my vagina itches horribly no discharge, why?
Dr. Yvette Westford
Obstetrics and Gynecology 22 years experience
Recurrence: May need retreatment or Diflucan (fluconazole).
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
A 24-year-old female asked:
I used monistat 1 (tioconazole) for my yeast infection, I know have a chunky yellowish discharge, no oder, with lower back pain, and some bloating.. Is this normal?
Dr. Bradford Romans
A Verified Doctoranswered
Internal Medicine 39 years experience
I don't think so.: See Gyn and get a diagnosis.Treatment is then self evident.
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
Last updated Feb 2, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.